Negatively invariant sets of compact maps and an extension of a theorem of Cartwright. (English) Zbl 0354.34072


34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C25 Periodic solutions to ordinary differential equations
35K55 Nonlinear parabolic equations
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
Full Text: DOI


[1] Besicovitch, A. S., Almost Periodic Functions (1954), The University Press: The University Press Cambridge · Zbl 0004.25303
[2] Cartwright, M. L., Corrigenda, (Proc. London Math. Soc., 17 (1967)), 768 · Zbl 0155.41901
[3] Cartwright, M. L., Almost periodic differential equations and almost periodic flows, J. Differential Eqs., 5, 167-181 (1962) · Zbl 0167.07804
[4] Foias, C.; Prodi, G., Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 2, (Rend. Sem. Mat. Padova, 3 (1967)), 1-34 · Zbl 0176.54103
[5] Hale, J. K., Functional Differential Equations (1971), Springer-Verlag: Springer-Verlag New York · Zbl 0213.36901
[6] Hurewicz, W.; Wallman, H., Dimension Theory (1948), Princeton University Press: Princeton University Press Princeton, New Jersey
[7] Kurzweil, J., On solutions of nonautonomous linear delayed differential equations which are defined and exponentially bounded for \(t\) → − ∞, Casopis Pěst. Mat., 96, 229-238 (1971) · Zbl 0218.34065
[8] Kurzweil, J., On a system of operator equations, J. Differential Eqs., 11, 364-375 (1972) · Zbl 0211.17701
[9] Kurzweil, J., Solutions of linear nonautonomous functional differential equations which are exponentially bounded for \(t\) → − ∞, J. Differential Eqs., 11, 376-384 (1972) · Zbl 0211.17702
[10] J. Kurzweil; J. Kurzweil
[11] Ladyzhenskaya, O. A., Dynamical systems generated by the Navier-Stokes equations, Soviet Physics (Doklady), 17, 647-649 (1973) · Zbl 0301.35077
[12] Oliva, W. M., Functional differential equations on compact manifolds and an approximation theorem, J. Differential Eqs., 5, 483-496 (1969) · Zbl 0174.19902
[13] Oliva, W. M., Functional differential equations—Generic theory, (Proc. Internat. Symp. on Dynamical Systems, Brown University. Proc. Internat. Symp. on Dynamical Systems, Brown University, August 1974 (1975), Academic Press: Academic Press New York) · Zbl 0174.19902
[14] J. Ruiz-ClaeyssenJ. Differential Eqs.; J. Ruiz-ClaeyssenJ. Differential Eqs. · Zbl 0345.34052
[15] Sell, G., Lectures on Topological Dynamics and Ordinary Differential Equations (1971), Van Nostrand-Reinhold: Van Nostrand-Reinhold London · Zbl 0212.29202
[16] Yorke, J., Non-continuable solutions of differential-delay equations, (Proc. Amer. Math. Soc., 21 (1969)), 648-652 · Zbl 0184.12302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.